By Topic

Permeance computation using indirect boundary integral equation method

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Yatchev ; Dept. of Electr. Apparatus, Tech. Univ. of Sofia ; Alexandrov, A.

An approach using indirect boundary integral equation method is proposed to determine the permeance between ferromagnetic poles in axisymmetric and three-dimensional magnetic systems. A generalised mathematical model is given for both types of magnetic systems. It consists of Fredholm integral equations of the first kind with respect to fictitious magnetic charge density sought in the form of simple layer potential. The system of boundary integral equations is solved using the method of mechanical quadratures. The approach is implemented in its own computer code. Results are presented for axisymmetric poles of electromagnets (cylinders, cones and frustum cones) and for a three-dimensional clapper-type system. Comparisons with known formulas are made and their accuracies are estimated. The approach presented is useful at the stage of preliminary design of magnetic systems. It is also applicable to computation of capacitances and electrical conductances

Published in:

Science, Measurement & Technology, IET  (Volume:1 ,  Issue: 4 )